Table of Contents Author Guidelines Submit a Manuscript
Advances in Numerical Analysis
Volume 2015 (2015), Article ID 187604, 7 pages
http://dx.doi.org/10.1155/2015/187604
Research Article

Approximation Properties of a Gradient Recovery Operator Using a Biorthogonal System

School of Mathematical and Physical Sciences, University of Newcastle, Callaghan, NSW 2308, Australia

Received 24 June 2014; Revised 15 December 2014; Accepted 31 December 2014

Academic Editor: Slimane Adjerid

Copyright © 2015 Bishnu P. Lamichhane and Adam McNeilly. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bishnu P. Lamichhane and Adam McNeilly, “Approximation Properties of a Gradient Recovery Operator Using a Biorthogonal System,” Advances in Numerical Analysis, vol. 2015, Article ID 187604, 7 pages, 2015. doi:10.1155/2015/187604